MAUDE Adverse Event Report: DEPUY SPINE INC EXPED VERSE NAV DRIVER - SHAFT

DEPUY SPINE INC EXPED VERSE NAV DRIVER - SHAFT
Model Number 3010-19-008
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure the two verse navlock screwdrivers would not fit through the medtronic navlock array(s).They were too bulky and would not actually fit through the array.The screwdrivers were not used.There was a surgical delay of (2) minutes.There were no patient consequences.The procedure was successfully completed.Concomitant device reported.Unknown medtronic navlock array (part# unknown, lot# unknown, qty unknown).This complaint involves (2) devices.This report is for (1) exped verse nav driver - shaft.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the complaint device was not received for investigation.The image(s) was reviewed, and the complaint condition could not be confirmed, since j&j devices are not designed to interface with other companies devices.Since the device was not returned, a dimensional inspection and a functional test were not able to be performed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot
=
> the lot number is unknown, therefore no mre could be performed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPED VERSE NAV DRIVER - SHAFT
Common Device Name
DRIVER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive 
 raynham MA 02767
Manufacturer (Section G)
BRIDGEWATER DISTRIBUTION
50 scotland boulevard
bridgewater MA 02324
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13142755
Report Number1526439-2022-00001
Device Sequence Number4487732
Product Code HWR
UDI-Device Identifier10705034561622
UDI-Public(01)10705034561622
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3010-19-008
Device Catalogue Number301019008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date01/03/2022
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXPED VERSE NAV DRIVER - SHAFT; UNKNOWN MEDTRONIC NAVLOCK ARRAY
Patient Age75 YR
Patient SexMale